# SDR 0103699920

- Difficulty date: October 22, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- Aircraft time: 82,552 hours, 73,016 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Part number: 95901
- Part serial: 00784
- Condition: Leaking
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THE PRIMARY TRIM CONTROL AND BOTH YOKE SWITCHES WERE INOPERATIVE.  CREW RESET THE CIRCUIT BREAKERS AND CHECKED THE CUTOUT WITH NO HELP.  ALTERNATE TRIM VIA AUTOPILOT DID OPERATE NORMALLY.  FLIGHT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE FOUND THE PRIMARY TRIM ACTUATOR MOTOR LEAKING OIL.  REPLACED THE PRIMARY TRIM ACTUATOR MOTOR.  OPERATIONAL CHECK OK.
